Lichenoid Reactions in Association with Tumor Necrosis Factor Alpha Inhibitors: A Review of the Literature and Addition of a Fourth Lichenoid Reaction.
Аннотация
In this manuscript, a clinical case of a patient treated with adalimumab for Behcet's disease develops lichen planopilaris. A variety of mucocutaneous lichenoid eruptions have recently been described in association with tumor necrosis factor alpha inhibitors. The authors briefly discuss the clinical and pathological presentation of lichen planopilaris as well as a potential pathogenesis of cutaneous adverse effects seen as the result of tumor necrosis factor alpha inhibitor therapy. They review all case reports of lichen planopilaris occurring on tumor necrosis factor alpha inhibitors and suggest its classification as a fourth recognized pattern on this therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.